MAUDE Adverse Event Report: SMITH & NEPHEW, INC. HOLDER LEG; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)

SMITH & NEPHEW, INC. HOLDER LEG; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Model Number 012310
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/27/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a knee scope the device was not holding.No delay and no back-up device available.No patient injury or other complications were reported.
 
Additional Manufacturer Narrative
There was a relationship found between the returned device and the reported incident.A visual inspection was performed and no issue was observed.A functional test revealed the positioning lock was jammed and would not loosen.Positioning the device in a holding position was not achievable as the position lock could not be adjusted.The complaint was verified.Factors, unrelated to the design or manufacture of the device which could have contributed to the complaint event include excessive force applied to the positioning lock which could have caused seizing.A review of the device history records show there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.
 
Additional Manufacturer Narrative
The initial incident report was submitted with incorrect manufacturing site information and registration number 1643264 (s+n oklahoma).The correct manufacturing site information and registration number is 1219602(s+n mansfield).

Brand Name
HOLDER LEG
Common Device Name
ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048 6512
MDR Report Key8471469
Report Number1643264-2019-00239
Device Sequence Number1612728
Product Code FWZ
UDI-Device Identifier03596010024527
UDI-Public03596010024527
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number012310
Device Catalogue Number012310
Device Lot Number50723477
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2019
Initial Date Received by Manufacturer 03/29/2019
Supplement Date Received by Manufacturer05/30/2019
02/10/2020
Initial Report FDA Received Date04/01/2019
Supplement Report FDA Received Date06/03/2019
02/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1